# SDR SIMA20181031001

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 32,602 hours, 27,610 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT BROKEN. REMOVED AND REPLACED FA FWD FLASHLIGHT IAW AMM 33-50-16 AND PERFORMED OPS CHECK IAW AMM 33-51-01. OPS CHK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
